# SDR ABXA20160119033

- Difficulty date: January 19, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 368531694465209
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE, AT STATION 1329, RBL 93.  REMOVED SHEAR TIE, REPLACED WITH SERVICEABLE SHEAR TIE, PN 368-53-16 -94465-209 IAW SRM 51-40-2.  CORRODED LEVEL 2, PN 368-53-16-94465-209, PART NAME CLIP, CARGO HEADING, EXACT FS & BS LOCATION ON ACFT, FROM STATION 1329 TO RBL 97.  EXACT STRINGER & WS LOCATION.  ACFT WAS GNDED.
